# SDR KCSA081087

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 111,799 hours, 25,374 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON RT UPPER STIFFENER CRACKED AT ATTACH ANGLE OF THE FWD ENG MOUNT BULKHEAD INTERNAL ANGLE.
